Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
Finsler space; Randers space; homogeneous geodesic; geodesic graph; g.o. space
Summary:
The concept of geodesic graph is generalized from Riemannian geometry to Finsler geometry, in particular to homogeneous Randers g.o. manifolds. On modified H-type groups which admit a Riemannian g.o. metric, invariant Randers g.o. metrics are determined and geodesic graphs in these Finsler g.o. manifolds are constructed. New structures of geodesic graphs are observed.
References:
[1] Alekseevsky D., Arvanitoyeorgos A.: Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3769–3789. MR 2302514
[2] Bao D., Chern S.-S., Shen Z.: An Introduction to Riemann-Finsler Geometry. Graduate Texts in Mathematics, 200, Springer, New York, 2000. DOI 10.1007/978-1-4612-1268-3 | MR 1747675
[3] Berndt J., Tricerri F., Vanhecke L.: Generalized Heisenberg Groups and Damek-Ricci Harmonic Spaces. Lecture Notes in Mathematics, 1598, Springer, Berlin, 1995. MR 1340192
[4] Deng S.: Homogeneous Finsler Spaces. Springer Monographs in Mathematics, Springer, New York, 2012. MR 2962626
[5] Dušek Z.: Explicit geodesic graphs on some H-type groups. Proc. of the 21st Winter School Geometry and Physics, Srní, 2001, Rend. Circ. Mat. Palermo (2) Suppl. (2002), no. 69, 77–88. MR 1972426 | Zbl 1025.53019
[6] Dušek Z.: Structure of geodesics in the flag manifold $ SO(7)/ U(3)$. Differential Geometry and Its Applications, World Sci. Publ., Hackensack, 2008, 89–98. DOI 10.1142/9789812790613_0009 | MR 2462785
[7] Dušek Z.: Homogeneous geodesics and g.o. manifolds. Note Mat. 38 (2018), no. 1, 1–15. MR 3809649
[8] Dušek Z., Kowalski O.: Geodesic graphs on the $13$-dimensional group of Heisenberg type. Math. Nachr. 254/255 (2003), 87–96. DOI 10.1002/mana.200310054 | MR 1983957
[9] Gordon C. S., Nikonorov Yu. G.: Geodesic orbit Riemannian structures on ${\mathbb{R}}^n$. J. Geom. Phys. 134 (2018), 235–243. DOI 10.1016/j.geomphys.2018.08.018 | MR 3886938
[10] Kowalski O., Nikčević S.: On geodesic graphs of Riemannian g.o. spaces. Arch. Math. (Basel) 73 (1999), no. 3, 223–234; Appendix: Arch. Math. (Basel) 79 (2002), no. 2, 158–160. DOI 10.1007/s000130050032 | MR 1924152
[11] Kowalski O., Vanhecke L.: Riemannian manifolds with homogeneous geodesics. Boll. Un. Math. Ital. B(7) 5 (1991), no. 1, 189–246. MR 1110676
[12] Latifi D.: Homogeneous geodesics in homogeneous Finsler spaces. J. Geom. Phys. 57 (2007), no. 5, 1421–1433. DOI 10.1016/j.geomphys.2006.11.004 | MR 2289656
[13] Lauret J.: Modified H-type groups and symmetric-like Riemannian spaces. Differential Geom. Appl. 10 (1999), no. 2, 121–143. DOI 10.1016/S0926-2245(99)00002-9 | MR 1669469
[14] Nikonorov Yu. G.: On the structure of geodesic orbit Riemannian spaces. Ann. Global Anal. Geom. 52 (2017), no. 3, 289–311. DOI 10.1007/s10455-017-9558-0 | MR 3711602
[15] Parhizkar M., Latifi D.: Geodesic vectors of Randers metrics on nilpotent Lie groups of dimension five. Glob. J. Adv. Res. Class. Mod. Geom. 7 (2018), no. 2, 92–101. MR 3861222
[16] Riehm C.: Explicit spin representations and Lie algebras of Heisenberg type. J. London Math. Soc. (2) 29 (1984), no. 1, 49–62. DOI 10.1112/jlms/s2-29.1.49 | MR 0734990
[17] Szenthe J.: Sur la connection naturelle à torsion nulle. Acta Sci. Math. (Szeged) 38 (1976), no. 3–4, 383–398 (French). MR 0431042
[18] Yan Z., Deng S.: Finsler spaces whose geodesics are orbits. Differential Geom. Appl. 36 (2014), 1–23. DOI 10.1016/j.difgeo.2014.06.006 | MR 3262894
Partner of
EuDML logo